# SDR DALA2023111009258

- Difficulty date: November 6, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 58,442 hours, 30,571 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 LOWER AFT CORNER ON THE AFT CARGO DOOR DAMAGED. CORRECTIVE ACTION: REPLACED PER A319 AMM 52-32. (5029708)
